# SDR UIEA01089

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B1000843
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION AT BS 1480 LEFT AND RIGHT BULKHEAD CAP FITTINGS.  CORROSION BLENDED PER SRM 51-10-01.  PERFORMED HFEC OF BLENDED AREA TO INSURE CRACK AND CORROSION FREE.  NO CRACKS OR CORROSION.  MEASURED BLENDED AREAS.  OVERSIZED EXISTING HOLES AND INSTALLED SLEEVED BOLTS IN HOLES.  SPOT FACED HOLES TO REMOVE SURFACE CORROSION.  FABRICATED FILLER WASHER TO MAINTAIN ORIGINAL THICKNESS.  TREATED AND PRIME PAINTED AREA AND REPAIR FILLERS.  REPLACED OUTER CHORD P/N 65B14681U3 ON BOTH LEFT AND RIHT SIDE. (M)
